# SDR 06FDEA03228

- Difficulty date: September 7, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Chafed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING AFT EXIT CHAFING ALONG BOTTOM EDGE.  REMOVED DAMAGE ALONG BOTTOM SIDE OF R/H OVERWING EXIT AND REPAIRED IAW SRM 52-  00-2 FIG. 2.
